MAUDE Adverse Event Report: Beckman Coulter, Inc DxI 9000; analyzer, chemistry (photometric, discrete), for clinical use

Beckman Coulter, Inc DxI 9000; analyzer, chemistry (photometric, discrete), for clinical use
Catalog Number C11137
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 17aug2026, the customer reported non-reproducible false low hstni (access high sensitivity troponin i, reagent part number b52699 lot number 633714) results for eight (8) patients on their dxi 9000 analyzer (part number c11137 serial number (b)(6)).There was no report of death, injury, delay or change to patient treatment or diagnosis.There was no report of harm to patient, operator or any other person.The customer also reported grippers, wash collar and pick and place errors at the time of the event.There was fluid in the reagent storage.The customer technical support explained it could be condensation.The customer provided the following non-repeatable erroneous low access hstni results obtained for 8 patients (no unit and no date provided).- patient 1 hstni result was <3 and repeated at 29.- patient 2 hstni result was <3 and repeated at 17.2.- patient 3 hstni result was <3 and repeated at 3822.- patient 4 hstni result was <3 and repeated at 3384.7.- patient 5 hstni result was <3 and repeated at 1510.7.- patient 6 hstni result was <3 and repeated at 3349.0.- patient 7 hstni result was <3 and repeated at 176.7.- patient 8 hstni result was <3 and repeated at 5.2.System performance indicators such as calibration and quality control were not provided for review.No issues with samples integrity were reported by the customer.There was no evidence to suggest reagent carryover as the customer did not report running a sample of high troponin concentration prior to the questioned results.A field service engineer (fse) was dispatched to customer¿s site.
 
Additional Manufacturer Narrative
A1: the full patient identifier is case (b)(4).Eight (8) patients are involved in this event.A2, a3, a4, a5 and a6: the customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.H3 and h6: a field service engineer (fse) was dispatched to the customer site.The fse cleaned and calibrated the luminometer, aligned the reagent gripper and the pipettor, performed pressure curves on all pipettors.Automatic system diagnostics failed on the luminometer linearity portion, it passed once luminometer cleaned on 18aug2026.The fse also found that the reagent sample management (rsm) gripper was corroded; it was cleaned and lubricated.Then the fse replaced the sample shuttle motor, the idler pulley and the linear slide.The instrument was verified, and the issue was found to be corrected.¿ no further issue was reported by the customer.In conclusion, although a hardware issue will be implicated as the cause for this event, it is unknown which part caused the issue.No specific failure mode could be identified.

Brand Name
DxI 9000
Common Device Name
analyzer, chemistry (photometric, discrete), for clinical use
Manufacturer (Section D)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50668887
Report Number2122870-2026-00066
Device Sequence Number10158649
Product Code JJE
UDI-Device Identifier15099590732103
UDI-Public(01)15099590732103(11)241231
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K221225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Replace
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC11137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown